# SDR BAQA091980

- Difficulty date: January 13, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Agusta A109E
- Aircraft serial: 11503
- Aircraft time: 1,089 hours
- Engine: Pwa PW206A
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550177760
- Part serial: 450
- Condition: Intermittent
- Location: Engine
- Part time: 1,090 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER INTERMITTENT DURING STARTS CAUSING TORCHING DURING STARTS.   REPLACED WITH SERVICEABLE UNIT   01/14/2004
